# SDR HYIA20220909002

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N26156
- Make and model: Cessna 402C
- Aircraft serial: 402C0112
- Aircraft time: 28,928 hours, 22,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 501111033
- Condition: Corroded
- Location: Zone 100
- Part time: 28,928 hours, 22,913 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE, CORROSION DAMAGE WAS NOTED UNDERNEATH THE STRIKER PLATE FOR THE UPPER CLAMSHELL DOOR PIN ENGAGEMENT HOLE LOCATED ON THE MAIN CABIN DOOR POST. (F.S. 213.6) THE DEPTH OF THIS CORROSION IN GREATER THAN 25% OF THE THICKNESS OF THE DOOR POST AND WAS NO EASILY VISIBLE WITHOUT REMOVAL OF THE STRIKER PLATE.  THIS POST WILL BE REPLACED USING NEW PARTS.
